How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chip (M.D.) Your Own Question
Dr Chip (M.D.)
Dr Chip (M.D.), Doctor
Category: Medical
Satisfied Customers: 32735
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr Chip (M.D.) is online now
A new question is answered every 9 seconds

I accidentally took my dogs apoquel. nothing, no

Customer Question

I accidentally took my dogs apoquel.
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: nothing
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 1 month ago.
Category: Medical
Expert:  Dr Chip (M.D.) replied 1 month ago.

Hello I'm Dr Chip

Unless you've had a problem with benadryl, Claritin, or Zyrtec there should be no problem here since apoquel is an antihistamine like those

Please let me know if you need any more information